Before getting this my doctor began to tell me that my lips were so tiny I would only need a small amount and could save the remaining portion and come back for touch ups later. I thought this was great! When she began to inject the top lip she almost used the whole tube and my lip began to swell, she stopped and said she needed to save the remaining in case my upper lip is uneven and to go back. None was left for my bottom and now it is a bit uneven and bumpy and I don't want a lot more added.
Restylane Filler on my Upper Lip Left It Bumpy and Slightly Uneven! I Got Restylane on my Upper Lip Only 5 Days Ago? (photo)
Doctor Answers (9)
Restylane Filler on my Upper Lip Left It Bumpy and Slightly Uneven! I Got Restylane on my Upper Lip Only 5 Days Ago?
I would wait at least 2 weeks after filler injection before considering reinjection or dissolution with hyaluronidase.
Kenneth Hughes, MD Los Angeles, CA
Web reference: http://www.hughesplasticsurgery.com
Lip inections with filler and swelling of the lips after lip augmentation
Since it is 15 days out (2 weeks or more) at this point, any residual swelling is related to the product. If you don' t like the contour of your lips, you can return for dissolution with hyaluronidase or placement of more product to achieve the anatomic relationship of size between the upper lip and lower lip.
Swelling after lip augmentation
Swelling during and after filler lip injection is very common and can distort the true effect of the filler. If the swelling and lumps are still present in two weeks, it is likely the product and not swelling and deep bruises (which can cause small lumps). The ratio of your upper lip to your lower lip should be 1/3 : 2/3. If your upper lip is larger than your lower lip in 2 weeks, then you can either add some filler to your lower lip or wait for the filler in your upper lip to slowly resorb over the next few months. One syringe in the lip is not a huge amount, so the risk of looking overdone is not great.
You might also like...
Restylane to lips
I would give the product more time to settle in - swelling can go on for two weeks, and longer. I would also follow up with your provider as you get beyond the initial swelling for massage and/or further treatment to even areas out as necessary.
Restylane filler for the lips
Wait two weeks until the swelling has subsided and return to your doctor. You may require adjustment of the filler if it is uneven or if your lips are not in balance.
Bumpy lip with Restylane
Firstly, Don't worry about the size or bumping on upper lip until all swelling and possible bruising are down. Give that a good two weeks. Secondly, If after two weeks there is still asymmetry, go back to your doctor to discuss.At that point, see if lower lip still looks too small and if it does, have her inject that. I like lower lip to be bigger than upper, for sure.
Lip injections with filler
Lip injections can cause a lot of swelling and usually subsides within a week. I will often use a minimum one betwen the upper and lower lip but have put in 2 or even three to get the desired look that the patient wants.
Hi Tat. We would need to see the before pictures to understand what was done. Concerns about the size of your lip or the swelling should be addressed with your practitioner and if you do not already have a checkup planned for the 2 week mark, you should call to schedule it. At 2 weeks, all swelling should be gone and you can see the final result.
If you do not like the result at that point, you can ask for a reversal with hyaluronidase injections. Good luck.
Web reference: http://www.celibre.com/lip-injections.aspx
Lips bumpy and uneven after Restylane
First, it's only been 5 days, so give it about 2 weeks before you assess the final outcome. Swelling is still there, for sure, especially if only the top lip was done. When doing fillers the best idea is to follow a patient's natural shape. That way the patient looks enhanced, but not fake. Ideally, the bottom lip is 2/3 and the top lip is 1/3 the size. Following this general rule of thumb avoids the duck lip look that so many hate. That clearly wasn't followed with your injections, but in reality, even from the side, your top lip after injections isn't obnoxious. Your lips appear to be full, but not totally fake. It's a bit hard to comment without pre-photos, but wait until the 2 weeks are up and then visit your injector. If there's still bumpiness, that can be adjusted with some hyaluronidase. If you want more in the bottom lip at that point, you can have some.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.